2006, Volume 6, Number D06

Open Access Open Access  Restricted Access Subscription or Fee Access

Table of Contents


Mathematician of this Issue: Professor Edward J. Dudewicz PDF
Tanuja Srivastava 5-8
Asymptotic Behavior of the Net Present Value PDF
Panos L. Lorentziadis 9-24
A Note on the Diophantine Equation x! + A = y^2, II PDF
Alain Togbé 25-32
Estimation of Interquartile Range of the Study Variable Using the Known Interquartile Range of Auxiliary Variable PDF
Housila P. Singh, Sergio Martínez Puertas, Sarjinder Singh 33-47
Approximate Fixed Point Theorems in Probabilistic Structures PDF
Mohd Rafi, Salmi Md. Noorani 48-55
Analysis of Vibrations in Discrete Parameter Machine Units PDF
Olena V. Mul 56-69
Similarity Solutions and Finite Element Method for Unsteady Free-convection Flow with Constant Heat Flux PDF
Moncef Aouadi 70-81
Lower bounds for the first Laplacian eigenvalue of geodesic balls of spherically symmetric manifolds PDF
Cleon S. Barroso, Federal do Ceara 82-86
Comparison of TAGE and SOR Methods for Variable Mesh Arithmetic Average Discretization for Non-linear Two Point Boundary Value Problems with Mixed Boundary Conditions PDF
R.K. Mohanty 87-100
Qualitative Studies of a Poincar´e Map PDF
H. El-Metwally 101-109
On the Numerical Solutions of the Abel’s Differential Equation by Padé Series PDF
Coskun Guler 110-121